REQUEST INFORMATION

Back to menu

Zhaoting Wei, Ph.D.
Assistant Professor

  • Faculty
Mathematics
Contact
Website
Office
Binnion Hall 307
Related Department
College Major
Mathematics
Year Graduated
2007

Zhaoting Wei, who also goes by the name of George, is a tenure-track assistant professor in the Department of Mathematics at A&M-Commerce. He has visited IHES France multiple times. He completed his undergraduate studies from 2003 to 2007 at Peking University in Beijing, China and obtained his doctorate in mathematics from the University of Pennsylvania in 2013 under the supervision of Prof. Jonathan Block. Wei was a Zorn Post-doctor at Indiana University Bloomington from 2013 to 2016 working with Prof. Valery Lunts.

Educational Background

Honors and Awards

  • Presidential Prize, University of Pennsylvania, 2008
  • Benjamin Franklin Fellowship, University of Pennsylvania, 2007-2011
  • First Prize, Beijing Undergraduate Mathematical Contest in Modeling, 2006
  • Chun-Tsung Scholarship, Peking University, 2005-2006
  • Wusi Scholarship, Peking University, 2004

Research Interests

  • Non-commutative Geometry
  • Representative Theory
  • Higher Category Theory
  • Mathematical Physics

Selected Publications

Zhaoting Wei. Twisted complexes and simplicial homotopies. European Journal of Mathematics, 7(3):1102–1123, 2021.

Zhaoting Wei. Tensor-closed objects in the BGG category of a quantized semisimple Lie algebra. International Electronic Journal of Algebra, 29:175–186, 2021.

Zhaoting Wei. A proof of the Baum-Connes conjecture for real semisimple Lie groups with coefficients on flag varieties. Methods of Functional Analysis and Topology, 26:389–404, 2020,

Navigate This Page